May 12, 2012 - 6:50 pm
Well after my first week of chemo and radiation I must admit I'm feelin a lot worse than I expected. Mouth sores are getting bad I have the magic mouthwash now.The nauseua is very bad also and the Zofran aern't really helping. When I was in the clinic yesterday to disconnect the chemo they could see I wasn't doing too good so gave me an IV of Zofran boy that was good when it kicked in but only lasted so long Now I'm trying Zofran and Ativan but it makes me loopy was seeing double while trying to watch a movie! Am feeling tired and have no appetite at all but will have to keep trying but being on my own with no encouragement it's esay to not bother. Did anyone else feel this bad after the first week? I have no diarrhea but am constipated so another issue to deal, wouldn't want to be costipated further on when I'm sore and needing BMs!! How much longer can I expect the chemo side effetct to last? I have a 2 week break before more chemo.